# SDR SWIA202266202

- Difficulty date: June 17, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: 6003105719
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3L IS CRACKED AT FS280.     (C-CHECK RO 7/26/2022)     REMOVED AND REPLACED ANGLE AT FS280, STGR 3L IAW CRJ 200 SRM TASKS 51-40-11, 51-42-06 AND 51-42-21 REV. 38B DATED 25 NOV. 2022.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.  FORM M-337 COMPLETE AND IS ATTACHED. NO WEIGHT CHANGE NOTED.  SEE CONTINUATION CARD FOR WORK PERFORMED.
